# SDR 9624969956

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Doors
- Condition: Not Latched
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FORWARD NOSE LANDING GEAR DOOR FAILED TO CLOSE AFTER TAKEOFF.  FLIGHT RETURNED TO MSN AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FORWARD NOSE GEAR DOORS UNLATCHED.  SECURED DOORS TO PROPER LATCHED POSITION.
